# SDR QMLA2021021620006

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N336AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4785
- Aircraft time: 4,292 hours, 14,707 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,387 hours, 7,473 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: S1130021089
- Condition: Dirty
- Location: M/R Gearbox
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT MADE A PRECAUTIONARY LANDING IN A FIELD DUE TO MRGB OIL PRESSURE WARING LIGHT. PULLED AND CLEANED SWITCH. NO DEFECTS NOTED. ACFT WAS RUN UP AND OPS CHECK WAS NORMAL.
